Please help us- my friend's daughter is in the ICU. She has gone into anaphalactic shock 16 times in 3 days- they finally put her on a breathing tube/ventilator while they try to figure out the cause. She's in one of the best hospitals in the country- but they are all scratching their heads!
Her symptoms- the tongue seems to be the only thing that is swelling, not her throat. She has had hives in the past (once while visiting France last spring after eating eggs) then again while visiting Italy in August. Both of those were treated with Benadryl successfully. Last Friday she had hives from her waist down- was told to use Benadryl again and wait for it to go away. By Sunday morning it was wors, and her tongue became so swollen that she was taken to the ER and admitted. They used an epi-pen. Over the next 3 days she had 15 more tongue-swelling episodes. Each one was worse than the last and they increased in frequency. Further, even when she was on an epi-drip or had just had an epi-pen dose, the next reaction was happening within 3 minutes from the last one. Her tests so far have all been negative for tumors, enzymes, CT scan etc. Blood work is coming as well as GI, MRI. If anyone has any odeas to help, PLEASE respond!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?